hi i usually take the pill (the 21 day) at 11;15pm. i missed it and took it a few hours later..i took the missed one the next mornning at 7am..and then i took the pill the 11;15 one at 11;15... then a few days later the same thing happened..and now im a litttle late..and just to to let you know the past few months i've been an emotional wreck..is this delaying my period..can someopne help me..thanks..and i havent been with my husband since about two weeks and the night i was with him i took the pill..and for about three days and then this happened..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sprintec - I missed 2 days worth of pills, and took it on the 3rd day..so I took 3 pills on the same
Posted 14 Dec 2009 • 1 answer
Posted 10 Apr 2010 • 1 answer
Posted 19 Jan 2012 • 1 answer
Posted 22 Dec 2015 • 0 answers
Posted 24 Jun 2017 • 0 answers